Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Norms on enveloping algebras


Author: Denis Luminet
Journal: Proc. Amer. Math. Soc. 101 (1987), 65-66
MSC: Primary 17B35; Secondary 46H70
DOI: https://doi.org/10.1090/S0002-9939-1987-0897071-9
MathSciNet review: 897071
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{g}$ be a complex Lie algebra, and let $ U$ be its enveloping algebra. $ U$ is normable if and only if $ \mathfrak{g}$ is nilpotent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35, 46H70

Retrieve articles in all journals with MSC: 17B35, 46H70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0897071-9
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society